MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN; CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN; CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported via ms&s "patient states that he has had 5 total powerpiccs since (b)(6)2018.They have all been dual lumen powerpiccs and have all become occluded and would not give a blood return.He states the most recent powerpicc 3275335 was placed last friday.He states the facility he is in and that the nurses do not know what they are doing.He states the purple lumen has occluded x2 since placement and the nurses are flushing against resistance.He states the purple lumen is still occluded and the red lumen will now flush and has a blood return, but the nurses had flushed against resistance.Ms&s rep responded to inform his physician to have the powerpicc evaluated.Patient did not know if cathflo/tpa had been utilized with the present powerpicc." this report addresses the patient's current picc.

Brand Name
POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (135 CM NITIN
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9276009
Report Number3006260740-2019-03448
Device Sequence Number10800730
Product Code LJS
UDI-Device Identifier00801741027949
UDI-Public(01)00801741027949
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3275335
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1